RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 4, страницы 6–24 (Mi emj171)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Schwarz problem for first order elliptic systems in unbounded sectors

M. Akelab, H. Begehrc

a Department of Mathematics and Statistics, College of Science, King Faisal University, Al-Ahsaa, 31982, P.O. Box 380, Saudi Arabia
b Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt
c Mathematical Institute, Free University Berlin, Arnimallee 3, D-14195 Berlin, Germany

Аннотация: In this article we deal with a Schwarz-type boundary value problem for both the inhomogeneous Cauchy–Riemann equation and the generalized Beltrami equation on an unbounded sector with angle $\vartheta=\pi/n$, $n\in\mathbb N$. By the method of plane parquetingreflection and the Cauchy–Pompeiu formula for the sector, the Schwarz–Poisson integral formula is obtained. We also investigate the boundary behaviour and the $C^\alpha$-property of a Schwarz-type as well as of a Pompeiu-type operator. The solution to the Schwarz problem of the Cauchy–Riemann equation is explicitly expressed. Sufficient conditions on the coefficients of the generalized Beltrami equation are obtained under which the corresponding system of integral equations is contractive. This proves the existence of a unique solution to the Schwarz problem of the generalized Beltrami equation.

Ключевые слова и фразы: Cauchy–Pompeiu formula, Schwarz–Poisson formula, Cauchy–Riemann equation, generalized Beltrami equation, Schwarz problem, contractive mapping principle.

Полный текст: PDF файл (412 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 30E25, 30G30, 45E05
Поступила в редакцию: 27.03.2014
Язык публикации: английский

Образец цитирования: M. Akel, H. Begehr, “Schwarz problem for first order elliptic systems in unbounded sectors”, Eurasian Math. J., 5:4 (2014), 6–24

Цитирование в формате AMSBIB
\RBibitem{AkeBeg14}
\by M.~Akel, H.~Begehr
\paper Schwarz problem for first order elliptic systems in unbounded sectors
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 4
\pages 6--24
\mathnet{http://mi.mathnet.ru/emj171}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj171
  • http://mi.mathnet.ru/rus/emj/v5/i4/p6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. M. Ku, Y. Wang, F. He, U. Kahler, “Riemann–Hilbert problems for monogenic functions on upper half ball of $\mathbb{R}^4$”, Adv. Appl. Clifford Algebr., 27:3, SI (2017), 2493–2508  crossref  isi
    2. M. Akel, F. Alabbad, “Riemann–Hilbert-type boundary value problems on a half hexagon”, Acta. Math. Sin.-English Ser., 33:9 (2017), 1249–1266  crossref  isi
    3. M. Akel, “Riemann–Hilbert problem for the Cauchy-Riemann operator in lens and lune”, Complex Var. Elliptic Equ., 62:10, SI (2017), 1570–1588  crossref  isi
    4. M. Akel, S. R. Mondal, “Dirichlet problems in lens and lune”, Bull. Malays. Math. Sci. Soc., 41:2 (2018), 1029–1043  crossref  mathscinet  zmath  isi  scopus
    5. M. Akel, M. Aldawsari, “Neumann boundary value problems in fan-shaped domains”, Turk. J. Math., 42:4 (2018), 1571–1589  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:140
    Полный текст:54
    Литература:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019